# SDR DJFA2007038

- Difficulty date: March 30, 2007
- Submitted: April 1, 2007
- Operation: Air carrier
- Aircraft: N455CW
- Make and model: Beech 400A
- Aircraft serial: RK365
- Aircraft time: 2,813 hours, 2,483 cycles
- Engine: Pwa JT15D5
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Part number: 4034311
- Condition: Sticking
- Location: Roll
- Part time: 2,813 hours, 2,483 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIP NR 1160942 CREW REPORTED ROLL TRIM RUNAWAY.  CREW DECLARED AN EMERGENCY AND  RETURNED TO FIELD.  MAINTENANCE FOUND THE ROLL TRIM SWITCH STUCK.  THE SWITCH WAS REPLACED.
